Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 21(1); February 2014
1.
TWO CHARACTERIZATION THEOREMS FOR HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD

Jin, Dae Ho;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 1-10
2.
LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS

Goo, Yoon Hoe;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 11-21
3.
TRIPLED FIXED POINT THEOREM FOR HYBRID PAIR OF MAPPINGS UNDER GENERALIZED NONLINEAR CONTRACTION

Deshpande, Bhavana;Sharma, Sushil;Handa, Amrish;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 23-38
4.
HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION

Jin, Dae Ho;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 39-50
5.
A NUMERICAL ALGORITHM FOR SINGULAR MULTI-POINT BVPS USING THE REPRODUCING KERNEL METHOD

Jia, Yuntao;Lin, Yingzhen;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 51-60
6.
STIELTJES DERIVATIVE METHOD FOR INTEGRAL INEQUALITIES WITH IMPULSES

Kim, Young Jin;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 61-75
7.
PRICING FORWARD-FUTURES SPREAD BASED ON COPULAS WITH STOCHASTIC SIMULATION

Pu, Yuqi;Kim, Seki;
The Pure and Applied Mathematics, vol. 21, iss. 1, 2014, pp. 77-93